Alert archive / Connecticut / Red Flag Warnings in 2013
Red Flag Warning 2, NWS Albany, NY
NWS Albany, NY issued this red flag warning at Apr 5, 2013, 4:55 AM EDT for Northwest Hills Planning Region, Connecticut. It took effect at Apr 5, 2013, 12:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2013, 4:55 AM EDT (08:55 UTC)
- In effect from
- Apr 5, 2013, 12:00 PM EDT
- Expired
- Apr 5, 2013, 6:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
The radar
The Albany radar (KENX), 108 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2804 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
884 WWUS81 KALY 050855 RFWALY URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 455 AM EDT FRI APR 5 2013 CTZ001-013-NYZ049-050-052-053-059-060-064>066-051700- /O.UPG.KALY.FW.A.0001.130405T1600Z-130405T2200Z/ /O.NEW.KALY.FW.W.0002.130405T1600Z-130405T2200Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN SCHENECTADY- SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER- EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- 455 AM EDT FRI APR 5 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE MID HUDSON VALLEY...SOUTHERN TACONICS...CAPITAL DISTRICT AND LITCHFIELD COUNTY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...MID HUDSON VALLEY...SOUTHERN TACONICS...CAPITAL DISTRICT AND LITCHFIELD COUNTY. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...THIS AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 25 TO 30 PERCENT. * TEMPERATURES...IN THE 50S. * IMPACTS...INCREASED FIRE SPREAD IF IGNITION OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. && $$ NYZ054-061-051700- /O.NEW.KALY.FW.W.0002.130405T1600Z-130405T2200Z/ EASTERN RENSSELAER-EASTERN COLUMBIA- 455 AM EDT FRI APR 5 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR CENTRAL AND NORTHERN TACONICS... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING. * AFFECTED AREA...CENTRAL AND NORTHERN TACONICS. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...THIS AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 25 TO 30 PERCENT. * TEMPERATURES...50 TO 55. * IMPACTS...INCREASED FIRE SPREAD IF IGNITION OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/ALY
2 follow-up statements
926 WWUS81 KALY 051039 RFWALY URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 639 AM EDT FRI APR 5 2013 CTZ001-013-NYZ049-050-052>054-059>061-064>066-052200- /O.CON.KALY.FW.W.0002.130405T1600Z-130405T2200Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN SCHENECTADY- SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER- EASTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 639 AM EDT FRI APR 5 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE MID HUDSON VALLEY...TACONICS...CAPITAL DISTRICT AND LITCHFIELD COUNTY... * AFFECTED AREA...MID HUDSON VALLEY...TACONICS...CAPITAL DISTRICT AND LITCHFIELD COUNTY. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...THIS AFTERNOON. * RELATIVE HUMIDITY...AS LOW AS 25 TO 30 PERCENT. * TEMPERATURES...IN THE 50S. * IMPACTS...INCREASED FIRE SPREAD IF IGNITION OCCURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/ALY
243 WWUS81 KALY 052200 RFWALY URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 600 PM EDT FRI APR 5 2013 CTZ001-013-NYZ049-050-052>054-059>061-064>066-052300- /O.EXP.KALY.FW.W.0002.000000T0000Z-130405T2200Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN SCHENECTADY- SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER- EASTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 600 PM EDT FRI APR 5 2013 ...RED FLAG WARNING WILL EXPIRE AT 6 PM EDT THIS EVENING FOR THE MID HUDSON VALLEY...TACONICS...CAPITAL DISTRICT AND LITCHFIELD COUNTY... GUSTY WINDS WILL SUBSIDE THIS EARLY EVENING ALONG WITH A SLOW RECOVERY IN THE RELATIVELY HUMIDITIES. THE COMBINATION OF THESE VARIABLES WILL REDUCE FIRE WEATHER CONCERNS. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/ALY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this red flag warning went out at Apr 5, 1:53 AM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Apr 5, 1:53 AM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
153 AM EDT FRI APR 5 2013
.SYNOPSIS...
A COASTAL LOW PRESSURE SYSTEM WILL PASS WELL SOUTH AND EAST OF
OUR AREA OVERNIGHT INTO FRIDAY...WITH MAINLY DRY CONDITIONS
PERSISTING. OUR DRY WEATHER WILL CONTINUE THROUGH THE FIRST HALF
OF THE WEEKEND WITH HIGH PRESSURE IN CONTROL. A STORM SYSTEM WILL
APPROACH THE REGION FOR THE END OF THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
HIGH CLOUDS HAVE OVERSPREAD THE REGION. A LIGHT SOUTHERLY FLOW
HAS KEPT TEMPERATURES UP IN MAY LOCATIONS. HOWEVER WHERE WINDS
HAVE GONE CALM AND THE ATMOSPHERE HAS DECOUPLED LIKE KGFL
TEMPERATURES ARE CHILLY. USED OBSERVATIONAL DATA TO UPDATE
TEMPERATURES AND DEW POINTS AND MADE ADJUSTMENTS FROM THERE.
OTHERWISE FORECAST IS ON TRACK.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
AS THE NORTHERN STREAM SYSTEM PROGRESSES ACROSS THE FORECAST AREA
THROUGH FRIDAY MORNING...IT WELL HELP STEER A DEVELOPING COASTAL
SYSTEM FAR ENOUGH OFF THE COAST TO LIMIT PRECIPITATION CHANCES.
THIS COASTAL STORM SHOULD CONTINUE TO DEEPEN THROUGH THE DAY
FRIDAY AS IT TRACKS NORTHEASTWARD OFF OF THE CAROLINAS AND MID-
ATLANTIC COAST. ENOUGH MOISTURE MAY BE THROWN BACK WESTWARD EARLY
DURING THE DAY FRIDAY ACROSS SOUTHERN ZONES...SO HAVE INDICATED
SLIGHT CHANCE POPS IN THIS REGION TO ACCOUNT FOR ANY SHOWERS THAT
MAKE IT THIS FAR WESTWARD.
MOST OF THE REGION WILL REMAIN DRY AS THE PRESSURE GRADIENT
BETWEEN THE DEPARTING COASTAL STORM AND AN APPROACHING AREA OF
HIGH PRESSURE INCREASES WIND SPEEDS FRIDAY. COMBINED WITH
ANTECEDENT DRY CONDITIONS...AND FORECASTED RELATIVE HUMIDITY
VALUES BELOW 30 PERCENT...HAVE ISSUED A FIRE WEATHER WATCH FOR THE
GREATER CAPITAL REGION...MID-HUDSON VALLEY AND NORTHWEST
CONNECTICUT.
HIGH TEMPERATURES FRIDAY SHOULD BE SIMILAR TO THURSDAY...WITH
HIGHS GENERALLY IN THE 50S IN VALLEY LOCATIONS BUT SLIGHTLY COOLER
ACROSS NORTHWEST AREAS AS COLD AIR ADVECTION INHIBITS DIURNAL
WARMING. AS HIGH PRESSURE BUILDS IN FROM THE WEST...COUPLED WITH
LOW-LEVEL COLD AIR ADVECTION...850 HPA TEMPS RANGING FROM -10C TO
-14C WILL MAKE FOR A COLD AND BREEZY NIGHT WITH LOWS GENERALLY IN
THE UPPER TEENS AND 20S WITH NORTHWESTERLY WINDS AROUND 10 MPH.
AS THE CENTER OF HIGH PRESSURE MOVES OVER THE FORECAST AREA
SATURDAY...THE REGION WILL MODERATE NICELY BACK INTO THE 40S IN
NORTHWEST AREAS TO MID 50S IN SOUTHERN AREAS. DRY CONDITIONS WILL
PERSIST THROUGH THE DAY SATURDAY...WITH DIMINISHED WINDS AROUND 5-10
MPH. AN UPPER-LEVEL SHORTWAVE TROUGH WILL APPROACH THE REGION FROM
THE GREAT LAKES SATURDAY NIGHT...INCREASING PRECIPITATION CHANCES
ACROSS THE REGION. MODEL GUIDANCE CONTINUES TO BE IN GOOD
AGREEMENT HANDLING THIS SYSTEM...SO HAVE INTRODUCED LOW CHANCE
POPS BEGINNING LATE SATURDAY NIGHT. TEMPERATURES WILL BE COLD
ENOUGH INITIALLY FOR A RAIN/SNOW MIX IN VALLEY LOCATIONS...WITH
SNOW SHOWERS IN HIGHER ELEVATIONS.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
FORECAST CONFIDENCE IS MODERATE FOR SUNDAY-SUNDAY NIGHT...THEN
DECREASES SIGNIFICANTLY FOR MONDAY THROUGH THURSDAY AS A STRONG LOW
LEVEL BAROCLINIC ZONE DEVELOPS SOMEWHERE FROM THE GREAT LAKES OR
UPPER OHIO VALLEY...INTO NORTHERN NEW ENGLAND. WAVES OF LOW PRESSURE
WILL LIKELY DEVELOP ALONG THIS BOUNDARY...WITH MUCH COLDER AIR ON
THE NORTH SIDE OF THIS BOUNDARY...AND VERY WARM TEMPERATURES TO THE
SOUTH AND EAST. DEPENDING ON WHERE THIS BOUNDARY SETS UP...DAYTIME
MAX TEMPS ON THE WARM SIDE COULD REACH WELL INTO THE 60S AND
70S...WHILE REMAINING IN THE 40S OR 50S ON THE COLDER SIDE OF THE
BOUNDARY...IF NOT COLDER. AS FOR PRECIPITATION...IF THE
FRONT/BAROCLINIC ZONE SETS UP FURTHER NORTH AND WEST...AS THE LAST
SEVERAL RUNS OF THE GFS IMPLY...SEVERAL ROUNDS OF SHOWERS AND
POSSIBLE THUNDERSTORMS COULD OCCUR EITHER ACROSS...OR JUST N AND W
OF THE REGION. HOWEVER...SHOULD THIS SAME BOUNDARY SINK FURTHER
SOUTH...AS THE LAST SEVERAL RUNS OF THE ECMWF SUGGEST...THEN A COLD
SOAKING RAIN COULD OCCUR...AND WE CAN NOT EVEN RULE OUT SOME WINTRY
PRECIPITATION AT TIMES TOWARD OR AFTER NEXT THURSDAY...AT LEAST
ACROSS NORTHERN AREAS.
BASED ON THE LOW CONFIDENCE/HIGH DISPARITY AMONG LONG TERM MODEL
SOLUTIONS...HAVE GENERALLY LEANED CLOSER TO A 12Z/HPC AND ECMWF
SOLUTION. HERE ARE SOME MORE SPECIFICS...
SUNDAY-SUNDAY NIGHT...A FAST MOVING SHORTWAVE SHOULD TRACK NORTH OF
THE REGION SUNDAY...WITH A FRONTAL BOUNDARY ASSOCIATED WITH THIS
FEATURE MOVING SOUTHWARD ACROSS THE REGION LATE SUNDAY INTO SUNDAY
NIGHT. SOME SHOWERS MAY OCCUR WITHIN THE WARM ADVECTIVE REGIME OF
THIS SYSTEM INITIALLY SUNDAY MORNING...MAINLY FOR AREAS NORTH AND
WEST OF ALBANY. THEN...AS THE COLD FRONT MOVES THROUGH...SOME
SHOWERS WILL BE POSSIBLE LATE SUNDAY AFTERNOON INTO THE EVENING
HOURS...BEFORE TAPERING OFF LATER SUNDAY NIGHT. AS FOR TEMPS...IT
SHOULD BE RATHER MILD SUNDAY...WITH MAX TEMPS REACHING THE 50S IN
MOST VALLEY AREAS...AND 40S TO LOWER 50S ACROSS HIGHER ELEVATIONS.
SHOULD MORE SUNSHINE DEVELOP...EVEN WARMER TEMPS COULD OCCUR...WITH
SOME 60S POSSIBLE IN VALLEY AREAS FROM ALBANY SOUTH. FOR SUNDAY
NIGHT...COOLER AIR BEHIND THE FRONT SHOULD ALLOW TEMPS TO SETTLE
INTO THE 30S ACROSS HIGHER ELEVATIONS...AND LOWER/MID 40S IN VALLEYS.
MONDAY-THURSDAY...AS PREVIOUSLY MENTIONED...HAVE LEANED CLOSER TO
THE 12Z/HPC AND 12Z/ECMWF SOLUTIONS DURING THIS TIME PERIOD...WHICH
ALLOW THE FRONTAL SYSTEM TO DROP NEAR OR SOUTH OF THE REGION...AS
HIGH PRESSURE BUILDS ACROSS SOUTHEAST CANADA. WAVES OF LOW PRESSURE
TRACKING ALONG THIS BOUNDARY SHOULD BRING A FEW ROUNDS OF SHOWERS TO
THE REGION DURING THIS TIME PERIOD...ALTHOUGH EXACT TIMING WOULD BE
DIFFICULT TO FORECAST IN THIS OVERALL FLOW REGIME. HAVE THEREFORE
INDICATED CHC POPS THROUGHOUT...FOR RAIN SHOWERS. HOWEVER...SHOULD
COLDER AIR SETTLE FURTHER SOUTH...SOME SNOW AND OR MIXED PRECIP
COULD OCCUR ACROSS PORTIONS OF THE SOUTHERN ADIRONDACKS AND/OR
SOUTHERN VT...ESP TOWARD AND DURING THURSDAY. MOST MODELS INDICATE A
STRONGER LOW PRESSURE SYSTEM TRAVELING ALONG THE FRONTAL BOUNDARY BY
LATER THURSDAY AND BEYOND...INCREASING THE POSSIBILITY FOR MORE
WIDESPREAD PRECIPITATION. AS FOR TEMPS...HAVE GENERALLY INDICATED
DAYTIME MAXES IN THE UPPER 50S TO LOWER/MID 60S IN VALLEY AREAS
MONDAY-TUESDAY...COOLING TO THE 40S AND 50S BY WED-THU...WITH COOLER
TEMPS ACROSS NORTHERN AREAS DURING THIS TIME. OVERNIGHT MINS SHOULD
FALL INTO THE UPPER 30S TO MID 40S IN VALLEYS...AND LOWER/MID 30S
ACROSS NORTHERN AREAS. IT SHOULD BE NOTED...THAT THE 12Z/GFS REMAINS
MUCH WARMER THROUGHOUT THIS ENTIRE TIME PERIOD...AND WOULD IMPLY
DAYTIME MAX TEMPS POTENTIALLY 10-15 DEGREES OR HIGHER THAN THIS
FORECAST INDICATES...WITH MINS AT LEAST 5-10 DEGREES WARMER.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
LOW PRESSURE WILL PASS WELL SOUTH AND EAST OF THE REGION TODAY...AND
MOVE NORTH AND EAST OF THE GULF OF MAINE TONIGHT. A DRY COLD FRONT
WILL MOVE ACROSS ERN NY AND WRN NEW ENGLAND THIS AFTERNOON.
VFR CONDITIONS ARE EXPECTED THE NEXT 24 HOURS AT KGFL/KALB/KPOU/KPSF.
MID AND HIGH CLOUDS WILL OVERSPREAD THE REGION THIS MORNING. SOME
SCT-BKN STRATOCUMULUS IN THE 5-6 KFT AGL RANGE IS EXPECTED IN THE
AFTERNOON WITH THE FRONTAL PASSAGE. THE SKIES WILL CLEAR THIS
EVENING.
THE BIGGER ISSUE FOR THE TERMINALS WILL BE THE INCREASING W TO NW
WINDS IN THE LATE MORNING THROUGH THE AFTERNOON.
THE WINDS WILL BE LIGHT TO CALM AT KPOU AND KGFL THIS MORNING...AND
BE FROM THE S/SE AT KALB AND KPSF AT 5-10 KTS. THE WINDS WILL VEER
TO THE W/SW IN THE LATE MORNING AT 5-12 KTS...THEN INCREASE FROM THE
WEST TO NORTHWEST AT 10-20 KTS WITH SOME GUSTS AROUND 30 KTS AT KALB
AND KPSF. THE WINDS WILL SLOWLY DIMINISH TO 10-15 KTS FRI NIGHT.
OUTLOOK...
FRI NIGHT-SAT NGT...VFR...NO SIG WX.
SUN-TUE...VFR/MVFR...SLIGHT CHC-CHC -SHRA.
&&
.FIRE WEATHER...
A FIRE WEATHER WATCH IS IN EFFECT FOR THE GREATER CAPITAL
REGION...MID-HUDSON VALLEY AND NORTHWEST CONNECTICUT FROM 12 PM TO 6
PM FRIDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY.
LOW RELATIVE HUMIDITY VALUES OF 20 TO 30 PERCENT THIS AFTERNOON...
SOUTHWEST WINDS ARE EXPECTED TO GUST UP TO 20 MPH AT TIMES THIS
AFTERNOON...
HIGH PRESSURE WILL MOVE OFFSHORE THIS AFTERNOON. A COASTAL LOW
PRESSURE SYSTEM WILL PASS WELL SOUTH AND EAST OF OUR AREA THURSDAY
NIGHT THROUGH FRIDAY...WITH MAINLY DRY CONDITIONS PERSISTING AND
GUSTY NORTHWEST WINDS DEVELOPING.
MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE AROUND 20 TO 30
PERCENT THIS AFTERNOON...INCREASING TO MAXIMUM VALUES OF BETWEEN 80
AND 95 PERCENT TONIGHT. RH VALUES WILL DROP TO AROUND 25 TO 40
PERCENT FRIDAY AFTERNOON.
WINDS TODAY WILL BE MAINLY SOUTHWEST AROUND 10 TO 15 MPH...WITH SOME
OCCASIONAL GUSTS OF 20 MPH POSSIBLE. WINDS TONIGHT WILL SHIFT TO
THE SOUTH AROUND 5 TO 10 MPH. WINDS ON FRIDAY WILL BECOME
NORTHWEST AND INCREASE TO AROUND 10 TO 20 MPH WITH GUSTS TO 30 MPH
POSSIBLE.
&&
.HYDROLOGY...
NO HYDROLOGIC PROBLEMS ARE EXPECTED THROUGH AT LEAST THE NEXT 5 DAYS.
MAINLY DRY CONDITIONS WITH A RELATIVELY COOL AIR MASS WILL REMAIN IN
PLACE THROUGH SATURDAY. TEMPERATURES WILL BE WARMER THAN RECENT
DAYS...BUT WILL DROP BELOW FREEZING AT NIGHT. SO SOME SNOW MELT WILL
OCCUR DURING THE DAY...THEN SLOWING CONSIDERABLY EACH NIGHT. RIVER
FLOWS SHOULD REMAIN STABLE.
THEN...A STORM SYSTEM AND ATTENDANT COLD FRONT APPROACHING FROM
THE GREAT LAKES REGION MAY BRING SOME SHOWERS TO THE REGION
SUNDAY INTO MONDAY. AT THIS TIME...RAINFALL AMOUNTS FROM THIS
SYSTEM SHOULD REMAIN UNDER ONE QUARTER INCH.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS AFTERNOON
FOR CTZ001-013.
NY...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS AFTERNOON
FOR NYZ049-050-052-053-059-060-064>066.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...IAA/IRL/GJM
NEAR TERM...IAA/IRL/GJM
SHORT TERM...IRL
LONG TERM...KL
AVIATION...WASULA
FIRE WEATHER...IRL
HYDROLOGY...IRLHazardous weather outlook, Apr 4, 4:52 PM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 452 PM EDT THU APR 4 2013 CTZ001-013-NYZ049-050-052-053-059-060-064>066-051100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN SCHENECTADY- SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE- WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 452 PM EDT THU APR 4 2013 ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HUDSON RIVER VALLEY FROM ALBANY SOUTHWARD IN EAST CENTRAL NEW YORK...AND FOR NORTHWESTERN CONNECTICUT. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ001-025-NYZ032-033-038>043-047-048-051-054-058-061-063-082>084- VTZ013>015-051100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA- WESTERN ULSTER-NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 452 PM EDT THU APR 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK NOT INCLUDING THE HUDSON RIVER VALLEY FROM ALBANY SOUTHWARD...AND FOR SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Connecticut, 2013Red Flag Warnings in New York, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.